# SDR ASAA2016080417622

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 11,167 hours, 3,630 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010183
- Condition: Failed
- Location: E&E Bay
- Part time: 2,847 hours, 910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, LT FMC FAILED AND RESTARTED SEVERAL TIMES BEFORE REACHING THE GATE.  ACFT GROUNDED.  R & R LT FMC COMPUTER IAW AMM 34-61-02, SOFTWARE CROSSLOADED, SYS OPS CKS NORMAL, GROUND VERIFICATION SUCCESSFUL, THIS CLEARS MEL 34-36J.
